Psycho-Babble Medication Thread 336075

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

zoloft makes me paranoid

Posted by linkadge on April 13, 2004, at 17:42:25

ZOloft makes me paranoid.

I think I'm going back to celexa


Linkadge

 

Re: zoloft makes me paranoid linkadge

Posted by Sad Panda on April 13, 2004, at 18:47:37

In reply to zoloft makes me paranoid, posted by linkadge on April 13, 2004, at 17:42:25

> ZOloft makes me paranoid.
>
> I think I'm going back to celexa
>
>
> Linkadge
>
>

That happened to me on Prozac, I ended up on Effexor. If Celexa was working, what made you change away from it?

Cheers,
Panda.


 

Re: zoloft makes me paranoid linkadge

Posted by francesco on April 16, 2004, at 12:26:01

In reply to zoloft makes me paranoid, posted by linkadge on April 13, 2004, at 17:42:25

what do you mean by paranoid ? I think I may have experienced something similar so please explain yourself better : )

 

Re: zoloft makes me paranoid

Posted by linkadge on April 16, 2004, at 17:38:38

In reply to Re: zoloft makes me paranoid linkadge, posted by francesco on April 16, 2004, at 12:26:01

It makes me feel as if there is "something going on" that I cann't put my finger on. Perhaps like a reality that I am unaware of but need to learn more about. I don't feel free to do what I want to do, kind of like god is watching me and I have to stay good.

Linkadge

 

Re: zoloft makes me paranoid linkadge

Posted by francesco on April 17, 2004, at 8:00:18

In reply to Re: zoloft makes me paranoid, posted by linkadge on April 16, 2004, at 17:38:38

: o
It sounds like true paranoia. Ok, my case was a bit milder : / Hope you quit it !

 

Re: zoloft makes me paranoid

Posted by JohnNov on April 17, 2004, at 13:04:38

In reply to Re: zoloft makes me paranoid, posted by linkadge on April 16, 2004, at 17:38:38

> It makes me feel as if there is "something going on" that I cann't put my finger on. Perhaps like a reality that I am unaware of but need to learn more about. I don't feel free to do what I want to do, kind of like god is watching me and I have to stay good.
>
> Linkadge

I have a similar experience, but I think it is just the blunting of my emotions, I don't feel free as you said. It is that something is not ok yet it is ok. What dose do you take ?

 

Re: zoloft makes me paranoid

Posted by linkadge on April 17, 2004, at 16:24:44

In reply to Re: zoloft makes me paranoid, posted by JohnNov on April 17, 2004, at 13:04:38

So far just 50 mg.

Linkadge

 

Re: zoloft makes me paranoid linkadge

Posted by theo on April 17, 2004, at 20:09:03

In reply to Re: zoloft makes me paranoid, posted by linkadge on April 17, 2004, at 16:24:44

I must have missed something, I thought you were taking Nardil and always saying how wonderful it was, maybe I'm confused?

 

You're thinking of ACE.

Posted by linkadge on April 18, 2004, at 8:44:22

In reply to Re: zoloft makes me paranoid linkadge, posted by theo on April 17, 2004, at 20:09:03

I've never taken nardil, I think you're thinking of ace.


Linkadge


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.